I suffered from a terrible flare up which took me to the edge of death and I really thought I was dying. It was then that I was put on Prednison 300mg by IV and though it did really help me to get my life back , the adverse effects that I suffered are beyond imagination. It played havoc with my vision and hearing,presented me with a constant problem of neurcrosis of the bone, and eventually made me gain so much of weight. I have put on so much of pounds that it has made me a mental andnervous wreck. And this resulted in my becoming more despondent,my bones getting weaker and a ravenous appetite all the time. Isnít all this enough? My doctor attempted to put me back on the pill quite a number of times but each time I refused saying that I would rather be seen dead than going back to the medicine. I would advise you to try a minor dose if you suffer from a terrible case of Lupus, but don not ever commit the mistake of continuing the pill long term as it will lead to drastic results. This medicine is a steroid and almost all steroids are very dangerous to our body. In my case, I would say that this drug made me seem like a pawn in the hands of satan. Beware of it!